# SDR 0201389752

- Difficulty date: May 7, 2002
- Submitted: May 10, 2002
- Operation: Air carrier
- Aircraft: N752NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47116
- Aircraft time: 76,097 hours, 69,167 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Boot
- Condition: Torn
- Location: A/C Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

WHILE CRUISING AT FL240, THE AIRCRAFT EXPERIENCED A LOSS OF CABIN PRESSURIZATION.  WING AND ENGINE ANTI-ICE PROTECTION WERE ON.  COMPLIED WITH COM PROCEDURES WITH NO HELP.  CREW ACCOMPLISHED AN EMERGENCY DESCENT TO 10,000 FEET AND CONTINUED TO DESTINATION.  RIGHT AIR CONDITION SUPPLY HIGH AND AIRFOIL ICE PROTECTION PRESSURE ABNORMAL ANNUNCIATORS DID ILLUMINATE ON FINAL APPROACH.  LANDING WAS UNEVENTFUL AT OMA.  MAINTENANCE FOUND THE RAM AIR DUCTING AFT OF THE HEAT EXCHANGER WORN THROUGH, THE RIGHT SIDE FLEXIBLE BOOT FROM THE -Y- DUCT WAS TORN.  BOOT WAS REPLACED AND SOME WORN WIRES FROM THE CANNON PLUG ON THE RIGHT ACM WERE REPAIRED. STINGER CHECK OK.
